# SDR NACA2023033100037

- Difficulty date: March 31, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 86,561 hours, 14,662 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INBOARD TRAILING EDGE FLAP LH SIDE SKIN BROKEN. PERFORMED MAJOR REPAIR AT INBOARD TE FLAP AFT FLAP LH SKIN IAW B767 SRM 57-53-01 REPAIR 2.
